| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the mild tortuous and mild calcified superficial femoral artery.A 6.0mmx40mmx135cm fg sterling mr, balloon catheter was selected for use.During the procedure, the balloon ruptured after the first inflation until it reaches 6 atmospheres.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Event or Problem Description
Additional Manufacturer Narrative
A2: age at time of event: above 18 years old.